Calculus of Variations and Geometric Measure Theory

A. Pinamonti - E. Valdinoci

A Geometric inequality for stable solutions of semilinear elliptic problems in the Engel group

created by pinamonti on 30 Jun 2011
modified on 19 Feb 2013


Accepted Paper

Inserted: 30 jun 2011
Last Updated: 19 feb 2013

Journal: Ann. Acad.Sci.Fenn.Math
Number: 37
Pages: 357-373
Year: 2012


We prove that, if E is the Engel group and u is a stable solution of \DeltaEu = f(u), then a suitable Poincarè type inequality holds for any test function. As an application, we provide a non-existence result.